# SDR C2XA06IA031

- Difficulty date: March 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 16,030 hours, 11,865 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IAH - THE CREW REPORTED A BAGGAGE SMOKE WARNING ON FINAL APPROACH.  THE CREW DISCHARGED BOTH FIRE BOTTLES, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REPLACED BOTH FIRE EXTINGUISHERS, AND COULD FIND NO EVIDENCE OF FIRE/SMOKE.  OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
